RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 5  


Combinatorial structure of $k$-semiprimitive matrix families
Yu. A. Al'pin, V. S. Al'pina
3
Asymptotic study of the maximum number of edges in a uniform hypergraph with one forbidden intersection
A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii
17
Foliation of the space of periodic boundary-value problems by hypersurfaces corresponding to fixed lengths of the $n$th spectral lacuna
Ya. M. Dymarskii, Yu. A. Evtushenko
43
Continuous Morse-Smale flows with three equilibrium positions
E. V. Zhuzhoma, V. S. Medvedev
69
Measures of correlations in infinite-dimensional quantum systems
M. E. Shirokov
93
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019